# SDR HEEA064647

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 23007202
- Condition: Scored
- Location: Engine
- Part time: 28 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF PARTS,  FOUND SCORING AND FROSTING OF NR 6 AND NR 7 BEARING ROLLERS.  SERIAL NUMBERS REMOVED ARE MP44273 AND MP44026.  INSTALLED NEW PARTS.
